# SDR AALA201511209012

- Difficulty date: November 9, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D5755002200000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION & PLATING MISSING ON RT WING INBD FLAP NR 2 TRACK PIVOT BOLT.  REPLACED PIVOT BOLT IAW 26T63157001.
